Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child taking Amoxicillin for strep throat. Has fever, quivering mouth and cough. Need for concern?

my son peyton will be three years old in a month. he has had strep tuesdayt hrough now. he got amoxycillin twice a day since tuesday. he also has been having mucinex cold and cough for a bad cough. he had a fever off and on 100-103 and now he has a 96.8 temp from his mouth and mouth was quivering. temperature was checked under his arm and it was 96.6 with the added degree. should my wife and i be concerned. what do we do?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Surely there is need for concern. The child needs to be re-evaluated by a physician especially a pediatrician. Either it is a viral infection or less likely a bacterial infection not responding to the antibiotics administered. Only the doctor will be able to make the distinction and give appropriate treatment.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor